| Model Number |
8881225190 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported that the safety cap fell off before being ready for use.Also, when poking the patient, the safety device would slide up when moving the needle if it was not held properly and it did not always latch when trying to slide the safety up after the draw.No patient injury was reported.
Additional Manufacturer Narrative
A device history record review could be performed since the lot number is unknown.A box of brand-new samples was received at cardinal health for evaluation.A visual and functional inspection was performed, and there were no product malfunctions found.A pull test was performed according to procedure; the specification and tolerance for cannula-wing bond strength is 3.0-lbf minimum and tube-wing bond strength is 3.0-lbf minimum.The reported condition could not be confirmed after evaluating the returned devices therefore a root cause could be determined and does not appear to be related to manufacturing/production process.This complaint will be closed with no further action and will be used for tracking and trending purposes.
Additional Manufacturer Narrative
The date in section g3 & nbsp; date received by manufacturer was corrected from 7-apr-2021 to 8-apr-2021.